RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 21, Issue 1  


Analysis of behaviour of automata
V. B. Kudryavtsev, I. S. Grunskii, V. A. Kozlovskii
3
Identities with permutations leading to linearity of quasigroups
G. B. Belyavskaya, A. Kh. Tabarov
36
On layers in the system of generators of the subdirect product of subgroups of a finite group
I. A. Kruglov
52
On distribution of some classes of monotone $k$-valued functions on the lattice of closed classes
V. B. Larionov
66
On the automorphisms of the strongly regular graph with parameters $(85, 14, 3, 2)$
D. V. Paduchikh
78
Limit theorems for the number of dense series in a random sequence
N. M. Mezhennaya
105
Critical branching random walks on low-dimensional lattices
E. B. Yarovaya
117
New upper bounds for the problem of maximal satisfiability
A. S. Kulikov, K. Kutskov
139
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019